Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 979130, 9 pages
http://dx.doi.org/10.1155/2014/979130
Research Article

Finite-Time Stability Analysis for a Class of Continuous Switched Descriptor Systems

Key Laboratory of Advanced Process Control for Light Industry, Jiangnan University, Ministry of Education, Wuxi 214122, China

Received 9 September 2013; Revised 3 November 2013; Accepted 26 December 2013; Published 8 January 2014

Academic Editor: Shihua Li

Copyright © 2014 Pan Tinglong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pan Tinglong, Yang Kun, Shen Yanxia, Gao Zairui, and Ji Zhicheng, “Finite-Time Stability Analysis for a Class of Continuous Switched Descriptor Systems,” Mathematical Problems in Engineering, vol. 2014, Article ID 979130, 9 pages, 2014. https://doi.org/10.1155/2014/979130.